Average values of L-series in function fields.

Michael Rosen; Jeffrey Hoffstein

Journal für die reine und angewandte Mathematik (1992)

  • Volume: 426, page 117-150
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Rosen, Michael, and Hoffstein, Jeffrey. "Average values of L-series in function fields.." Journal für die reine und angewandte Mathematik 426 (1992): 117-150. <http://eudml.org/doc/153409>.

@article{Rosen1992,
author = {Rosen, Michael, Hoffstein, Jeffrey},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {average values of class numbers of quadratic extensions; -functions; Eisenstein series; double metaplectic cover; adele ring},
pages = {117-150},
title = {Average values of L-series in function fields.},
url = {http://eudml.org/doc/153409},
volume = {426},
year = {1992},
}

TY - JOUR
AU - Rosen, Michael
AU - Hoffstein, Jeffrey
TI - Average values of L-series in function fields.
JO - Journal für die reine und angewandte Mathematik
PY - 1992
VL - 426
SP - 117
EP - 150
KW - average values of class numbers of quadratic extensions; -functions; Eisenstein series; double metaplectic cover; adele ring
UR - http://eudml.org/doc/153409
ER -

NotesEmbed ?

top

You must be logged in to post comments.